Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Sur les solutions d'une équation fonctionnelle

This is a preview of subscription content, log in to check access.

Bibliographie

  1. [1]

    Aczél, J,On a Functional Equation of the Theory of Curves in Two Dimensional Conformal Geometry, Aequationes Math.7, 246–248 (1972).

  2. [2]

    Gołab, S,Problem P72, Aequationes Math.6, 113 (1971).

  3. [3]

    Krupińska, A.,Równanie traslacji na kategorii (Über Struktur der allgemeinen Lösung der Translationsgleichung auf einer Kategorie), Rocznik Naukowo-Dydaktyczny WSP Rzeszów, Matematyka2, 13–106 (1972).

  4. [4]

    Moszner, Z.,Solution générale de l'équation de translation et ses applications, Aequationes Math.1, 291–293 (1968).

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Moszner, Z. Sur les solutions d'une équation fonctionnelle. Aeq. Math. 11, 270–272 (1974). https://doi.org/10.1007/BF01834925

Download citation

IMP Primary Subject Classification

  • 39A30

Secondary Subject Classification

  • 39A40